MAUDE Adverse Event Report: Mizuho Orthopedic Systems, Inc. ADVANCED CONTROL I-BASE, DC; Operating Tables

Mizuho Orthopedic Systems, Inc. ADVANCED CONTROL I-BASE, DC; Operating Tables
Model Number 5803
Medical Device Problem Code Insufficient Device Problem Information (3190)
Health Effect - Clinical Code Fall (1848)
Date of Event 09/11/2026
Type of Reportable Event Serious Injury

Brand Name
ADVANCED CONTROL I-BASE, DC
Common Device Name
Operating Tables
Manufacturer (Section D)
Mizuho Orthopedic Systems, Inc.
30031 ahern ave
union city CA 94587 -123
Manufacturer (Section G)
Mizuho Orthopedic Systems, Inc.
30031 ahern ave
union city CA 94587 -123
Manufacturer Contact
krina shah
30031 ahern ave
union city, CA 94587--123
+1(510)429-1500
MDR Report Key50941505
Report Number2921578-2026-00028
Device Sequence Number16139642
Product Code JEA
UDI-Device Identifier00842430106026
UDI-Public(01)00842430106026(11)2011
Combination Product (Y/N)N
Initial Reporter StateMD
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Other
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 09/29/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number5803
Device Catalogue Number5803
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? No
Initial Date Received by Manufacturer 09/11/2026
Initial Report FDA Received Date09/30/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown